# SDR CALA2025011300082

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR BEAM STA 947 LBL 54 HAS SURFACE CORROSION.   ACCOMPLISHED PERMANENT REPAIR AT THE WET AREA UPPER CHORD STA 947.5 LBL-54'' AS PER B-737-900 -SRM-53-70-51-2R-5 ALTERNATIVE 2 FIG 206.   ACCOMPLISHED PERMANENT REPAIR AT THE WET AREA UPPER CHORD STA 947.5 LBL-54'' AS PER B-737-900 -SRM-53-70-51-2R-5 ALTERNATIVE 2 FIG 206.
